Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 21, 2007, 1:22 PM CST for 41 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2007, 1:22 PM CST (19:22 UTC)
- Expired
- Nov 21, 2007, 7:34 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 41 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 211922 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 122 PM CST WED NOV 21 2007 ...FREEZING TEMPERATURES POSSIBLE BEFORE DAYBREAK... ...WIND ADVISORY NORTHWEST OF A CAMERON...FAIRFIELD...PALESTINE LINE UNTIL EARLY EVENING... .COLD CANADIAN AIR WILL CONTINUE TO SPREAD INTO NORTH TEXAS OVERNIGHT. STRONG AND GUSTY SURFACE WINDS WILL PREVAIL BEHIND THE COLD FRONT INTO THE EARLY EVENING...THEN DIMINISH THROUGH THE NIGHT. SKIES WILL BE CLEAR OR CLEARING THIS EVENING AND REMAIN SO OVERNIGHT. TEMPERATURES WILL DROP TO FREEZING FOR AN HOUR OR TWO JUST BEFORE AND AROUND DAYBREAK. THE NORMAL COOLER RURAL AREAS COULD SEE TEMPERATURES DOWN TO 30 DEGREES BRIEFLY. TXZ091-100-101-115-116-220330- /O.NEW.KFWD.WI.Y.0010.071121T1922Z-071122T0200Z/ /O.CON.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE...MINERAL WELLS 122 PM CST WED NOV 21 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO 15 TO 25 MPH FOR THE REST OF THE EVENING. A SHORT BRIEF FREEZE IS POSSIBLE JUST BEFORE AND AROUND DAYBREAK GENERALLY NORTH OF INTERSTATE 20 AND WEST OF A MINERAL WELLS TO NOCONA LINE. A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING OR SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ092>095-102>107-117>123-129>135-141>146-156>161-220200- /O.NEW.KFWD.WI.Y.0010.071121T1922Z-071122T0200Z/ COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 122 PM CST WED NOV 21 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO 15 TO 25 MPH FOR THE REST OF THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
2 follow-up statements
000 WWUS74 KFWD 212106 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 306 PM CST WED NOV 21 2007 ...FREEZING TEMPERATURES POSSIBLE BEFORE DAYBREAK... ...WIND ADVISORY NORTHWEST OF A CAMERON...FAIRFIELD...PALESTINE LINE UNTIL EARLY EVENING... .COLD CANADIAN AIR WILL CONTINUE TO SPREAD INTO NORTH TEXAS OVERNIGHT. STRONG AND GUSTY SURFACE WINDS WILL PREVAIL BEHIND THE COLD FRONT INTO THE EARLY EVENING...THEN DIMINISH THROUGH THE NIGHT. SKIES WILL BE CLEAR OR CLEARING THIS EVENING AND REMAIN SO OVERNIGHT. TEMPERATURES WILL DROP TO FREEZING FOR A FEW HOURS IN THE EARLY MORNING. THE NORMALLY COOLER RURAL AREAS COULD SEE TEMPERATURES DOWN TO 30 DEGREES BRIEFLY. TXZ091-100-101-115-116-220515- /O.CON.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/ /O.CON.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE...MINERAL WELLS 306 PM CST WED NOV 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO 15 TO 25 MPH FOR THE REST OF THE EVENING. A SHORT BRIEF FREEZE IS POSSIBLE JUST BEFORE AND AROUND DAYBREAK GENERALLY NORTH OF INTERSTATE 20 AND WEST OF A MINERAL WELLS TO NOCONA LINE. A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING OR SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ092>095-102>107-117>123-129>135-141>146-156>161-220200- /O.CON.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/ COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK 306 PM CST WED NOV 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO 15 TO 25 MPH FOR THE REST OF THE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 220134 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 734 PM CST WED NOV 21 2007 ...FREEZING TEMPERATURES POSSIBLE BEFORE DAYBREAK NORTHWEST OF A RISING STAR...MINERAL WELLS...DECATUR...GAINESVILLE LINE... ...WIND ADVISORY NORTHWEST OF A CAMERON...FAIRFIELD...PALESTINE LINE HAS BEEN CANCELLED... .COLD CANADIAN AIR WILL CONTINUE TO SPREAD INTO NORTH TEXAS OVERNIGHT. STRONG AND GUSTY SURFACE WINDS WILL CONTINUE TO GRADUALLY DIMINISH DURING THE OVERNIGHT AS THE COLD FRONT PUSHES OFF THE TEXAS COASTLINE. SKIES WILL CONTINUE CLEARING ACROSS THE REGION THIS EVENING...WITH MAINLY CLEAR SKIES OVERNIGHT...THOUGH SOME INCREASE IN HIGH CLOUDS MAY ARRIVE OVER THE FREEZE WARNING AREA RIGHT AROUND...OR SHORTLY AFTER DAYBREAK. FREEZING TEMPERATURES WILL ONLY OCCUR FOR A FEW HOURS AROUND DAYBREAK OVER NORTHWEST SECTIONS OF THE AREA. THE NORMALLY COOLER RURAL AREAS COULD SEE TEMPERATURES DOWN TO 30 DEGREES BRIEFLY. TXZ091-100-101-115-116-221200- /O.CAN.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/ /O.CON.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/ MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...BRECKENRIDGE...MINERAL WELLS 734 PM CST WED NOV 21 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. NORTH WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH...FALLING BELOW 10 MPH ACROSS PROTECTED...RURAL AREAS. A SHORT BRIEF FREEZE IS POSSIBLE JUST BEFORE AND AROUND DAYBREAK NORTHWEST OF A RISING STAR...MINERAL WELLS...GAINESVILLE LINE. A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING OR SUB-FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS MAY HARM SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. THIS IS THIS SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. $$ TXZ092-102-117-129-221200- /O.CAN.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/ /O.EXA.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/ COOKE-WISE-PARKER-EASTLAND- INCLUDING THE CITIES OF...GAINESVILLE...DECATUR...BRIDGEPORT... WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN 734 PM CST WED NOV 21 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. THE WIND ADVISORY HAS BEEN CANCELLED. NORTH WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH...FALLING BELOW 10 MPH ACROSS PROTECTED...RURAL AREAS. A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING OR SUB-FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS MAY HARM SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. THIS IS THIS SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. $$ TXZ093>095-103>107-118>123-130>135-141>146-156>161-220245- /O.CAN.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK 734 PM CST WED NOV 21 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS BETWEEN 15 AND 25 MPH THIS EVENING...WILL DIMINISH TO AROUND 10 MPH DURING THE OVERNIGHT. $$ 05/
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 21, 11:35 AM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 21, 11:35 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1135 AM CST WED NOV 21 2007 .1135 AVIATION UPDATE...WINDS AND CLOUDS WILL DIMINISH TONIGHT...AS THE FRONT MOVES SOUTHWARD THROUGH TEXAS. CLOUD CEILINGS AT ABOUT 5000 FEET WILL MOVE INTO THE AREA AGAIN THANKSGIVING DAY...AS ISENTROPIC LIFT SETS IN ABOUT THE NOON HOUR...EXCEPT WACO...WHERE CLOUDS WILL MOVE IN AGAIN...SHORTLY AFTER SUNRISE. #26 && .UPDATE... THE MIDDAY ZONE PACKAGE WILL INCLUDE A FREEZE WARNING FOR OUR NORTHWEST COUNTIES...GENERALLY NORTH OF I-20 AND WEST OF A MINERAL WELLS TO NOCONA LINE. WE THINK WINDS WILL DIMINISH AFTER MIDNIGHT AND TEMPERATURES MAY BRIEFLY HIT FREEZING FOR A FEW HOURS JUST BEFORE AND AROUND DAYBREAK. THE FRONT CONTINUES TO MAKE RAPID PROGRESS SOUTHEASTWARD WITH TWO LINEAR AREAS OF CONVECTION. THE FIRST ONE IS ALONG THE FRONT AND IS PRODUCING LIGHTNING STRIKES OVER THE NORTHEAST COUNTIES. THE SECOND ONE IS AHEAD OF THE FRONT EAST OF A CORSICANA TO CAMERON LINE. WE ARE STILL EVALUATING THE POTENTIAL FOR A WINTRY MIX THANKSGIVING NIGHT....AND MAY MAKE CHANGES INTO THIS AFTERNOONS PACKAGE. THE RAIN EVENT OVER THE WEEKEND STILL LOOKS GOOD...DEPENDING ON TRACK OF THE UPPER LOW OVER THE WEEKEND. 75 && .UPDATE... 815 AM CST. DID A QUICK UPDATE TO THE ZONE PACKAGE AND GRIDS TO REFLECT A FASTER FRONTAL PASSAGE. THE COLD FRONT ARRIVED AT THE NWS OFFICE IN NORTHERN FORT WORTH AT 8 AM. THE TEMPERATURE DROPPED FROM 72 TO 57 VERY QUICKLY. 75 && .AVIATION... 600 AM CST. MVFR CIGS WILL CONTINUE FOR THE NEXT FEW HOURS. FRONT WILL MOVE THROUGH TRACON BETWEEN 14-16Z FROM NW TO SE...AND THEREFORE WILL SHOW WIND SWITCH EARLIER FOR FOR AFW/FTW THAN DAL/DFW. FRONT WILL REACH WACO AROUND 17-18Z. SOME SHOWERS WILL BE POSSIBLE THIS MORNING BUT WILL JUST CARRY VCSH SINCE INTENSITY SHOULD BE LIGHT AND COVERAGE MINIMAL. CIGS NEAR 015 ARE EXPECTED IMMEDIATELY BEHIND THE FRONT...BUT DRIER AIR WILL EVENTUALLY LIFT/ERODE CLOUDS BY THIS AFTERNOON WITH SKC TONIGHT. WINDS WILL BE GUSTY AND 19G27KT SHOULD COVER RANGE THIS AFTERNOON...WITH A SLIGHT DECREASE TONIGHT. TR.92 && .DISCUSSION... COLD FRONT ON SCHEDULE...WITH WINDS AT 3 AM CHANGING TO NORTH AT WICHITA FALLS. AREAS NORTH OF INTERSTATE 30 WILL SEE THEIR HIGH TEMPERATURES IN THE MORNING. RAIN CHANCES LIMITED GENERALLY TO THE EAST OF INTERSTATE 35 WHERE SLIGHTLY DEEPER MOISTURE IS AVAILABLE. MODELS AGREE FAIRLY WELL ON UPPER DISTURBANCE MOVING ACROSS NORTH TEXAS THURSDAY NIGHT BRINGING CHANCE OF PRECIP. PARTIAL THICKNESSES ARE COOL ENOUGH TO SUPPORT A BIT OF WINTER PRECIPITATION MIXING IN WITH THE RAIN BY MIDNIGHT THROUGH 6 AM NORTHWESTERN TWO THIRDS OF THE AREA. SINCE MOISTURE IS LIMITED...EXPECT NO LARGE AREAS OF WINTER PRECIP ACCUMULATION...ESPECIALLY WITH THE GROUND AS WARM AS IT IS. DISTURBANCE SHOULD BE EAST OF AREA BY FRIDAY. MODELS COMPLETELY DIVERGE FOR WEEKEND...WITH CANADIAN AND EURO TRENDING TOWARDS AN UPPER LOW IN WEST TX BY SUNDAY MORNING WITH PRECIPITATION OVER NORTH TEXAS. GFS TRACKS LOW INTO NORTHERN MEXICO WHICH WOULD LIMIT THE PRECIP FOR OUR AREA. HAVE TRENDED TOWARDS THE WETTER EURO AND CANADIAN SOLUTION SINCE GFS HAS NOT HANDLED THESE CUTOFF LOWS WELL THIS FALL. CURRENT THINKING IS THAT WEEKEND WOULD BE RAIN FOR OUR AREA. EURO HINTS AT SOME MIXED PRECIP IN OUR NORTHWEST BUT EURO HAS BEEN TOO COOL WITH THE CURRENT COLD FRONT AND THEREFORE I HAVE TRENDED TEMPERATURES UP A BIT. WITH MODELS SO SPREAD OUT...CONFIDENCE IN THE WEEKEND THROUGH DAY SEVEN SOLUTION IS LOW AND THE FORECAST COULD CHANGE QUITE A BIT WITH LATER MODEL RUNS. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 38 49 36 52 / 30 0 10 20 10 WACO, TX 71 39 54 37 54 / 20 0 10 30 10 PARIS, TX 69 33 49 32 55 / 40 10 10 20 10 DENTON, TX 64 33 49 32 53 / 30 0 10 20 10 MCKINNEY, TX 68 36 49 31 50 / 40 0 10 20 10 DALLAS, TX 68 38 50 38 53 / 30 0 10 20 10 TERRELL, TX 69 37 53 36 51 / 30 0 10 20 10 CORSICANA, TX 72 37 49 35 52 / 30 10 10 30 10 TEMPLE, TX 72 41 52 39 52 / 20 0 10 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/84
Hazardous weather outlook, Nov 21, 4:00 AM CST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST WED NOV 21 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 AM CST WED NOV 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY EAST OF THE INTERSTATE 35 CORRIDOR TODAY. THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LEVELS...BUT CLOUD TO GROUND LIGHTNING WILL BE A HAZARD. OTHERWISE...STRONG NORTHERLY WINDS WITH GUSTS UP TO 30 MPH WILL BE POSSIBLE BEHIND A STRONG COLD FRONT TODAY. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITY WILL RESULT IN AN ELEVATED GRASS FIRE DANGER TODAY. FOR TONIGHT...TEMPERATURES WILL COOL INTO THE LOW TO MID 30S ACROSS MUCH OF NORTH TEXAS. MANY LOCATIONS ALONG AND TO THE NORTH OF A COMANCHE...TO WEATHERFORD...TO SHERMAN LINE WILL EXPERIENCE THE SEASONS FIRST LIGHT FREEZE. .DAYS TWO THROUGH SEVEN... A SLIGHT CHANCE OF LIGHT SNOW OR SLEET THURSDAY NIGHT IS FORECAST ACROSS PARTS OF NORTH TEXAS. SURFACE TEMPERATURES WILL REMAIN ABOVE FREEZING AND THEREFORE NO ACCUMULATION IS EXPECTED. 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 11:11 AM CST | Freeze Warning | FWD | Cooke, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.